Journal of Inequalities and Applications
Volume 6 (2001), Issue 6, Pages 577-597
Iterative approximations for solutions of nonlinear equations involving non-self-mappings
1Department of Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
Received 8 December 1999; Revised 1 March 2000
Copyright © 2001 Haiyun Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, by virtue of some new approach techniques, we prove several strong convergence theorems for iterative approximation of either fixed points or zeros of a class of non-self-mappings in general Banach spaces. Moreover, specific error estimations are also given.